# SDR CALA0800273

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 36,498 hours, 19,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C263434
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MID FLAP CARRIAGE, BOTH ARMS PITTED WITH CORROSION.  REMOVED AND REPLACED WITH SERVICEABLE I/B AND O/B CARRIAGE HALVES ON O/B SIDE OF NR 3 MID FLAP.
